Buy 2 of any combination of Buckley's Caplets or Liquid-Gels and get free standard shipping with discount code: buckleyfree
Nighttime Relief - To Help You Rest
Fast relief from: Headache, aches and pain, fever, runny nose and sneezing, sinus and nasal congestion, sore throat and dry cough, itchy and watery eyes.
Available in 24 count format.
Adults and children 12 years and over: Take 2 softgels every 4-6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.
One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15mg), pseudoephedrine hydrochloride (30mg), doxylamine succinate (6.25 mg).
FD&C Blue #1, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, titanium dioxide, water.
KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. To be used only on the advice of a doctor. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, or sore throat more than 2 days; if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, expecially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. May cause drowiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in actitivies requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.